# SDR FDEA201612114382

- Difficulty date: December 11, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 70,119 hours, 26,369 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Condition: Low Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAZ CAN FIRE BOTTLE PRESS BELOW THE GREEN BAND.  REMOVED AND REPLACED AFT HAZ CAN FIRE BOTTLE IN REF TO AMM 26-26-99-4.  ACFT OK FOR SERVICE.
